# SDR UPS07850408

- Difficulty date: August 7, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Torn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A GIRT BAR HARD TO FASTEN ON ESCAPE SLIDE.  FOUND ESCAPE SLIDE TORN NEAR GIRT BAR.  REMOVED AND REPLACED ESCAPE SLIDE PER AMM 25-60-01-2, OPS CHECK OK.
